RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 269–270 (Mi umn106)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a fair price of an option of European type

O. V. Shataev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm106

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1367–1369

Bibliographic databases:

MSC: 91B24, 60G50, 60G15, 60Exx
Accepted: 02.09.1998

Citation: O. V. Shataev, “On a fair price of an option of European type”, Uspekhi Mat. Nauk, 53:6(324) (1998), 269–270; Russian Math. Surveys, 53:6 (1998), 1367–1369

Citation in format AMSBIB
\Bibitem{Sha98}
\by O.~V.~Shataev
\paper On a~fair price of an option of European type
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 269--270
\mathnet{http://mi.mathnet.ru/umn106}
\crossref{https://doi.org/10.4213/rm106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702693}
\zmath{https://zbmath.org/?q=an:0940.91024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1367S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1367--1369
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347130317}


Linking options:
  • http://mi.mathnet.ru/eng/umn106
  • https://doi.org/10.4213/rm106
  • http://mi.mathnet.ru/eng/umn/v53/i6/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gushchin, É. Mordecki, “Bounds on Option Prices for Semimartingale Market Models”, Proc. Steklov Inst. Math., 237 (2002), 73–113  mathnet  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 237 (2002), 134–139  mathnet  mathscinet  zmath
    3. D. B. Rokhlin, “Recurrence relations for price bounds of contingent claims in discrete time market models”, Theory Probab. Appl., 56:1 (2012), 72–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:100
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019